# SDR ASOA02227

- Difficulty date: April 1, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE COCKPIT RIGHT HAND OUTBOARD FLOOR SILL PLATE WAS CORRODED BETWEEN FRAMES 7 AND 13.  MAINTENANCE REMOVED AND REPLACED THE CORRODED SILL PLATE IAW SRMS 51-25-00, 51-21-00, AND 51-40-02.  (M)
